# SDR ZZDA2010411

- Difficulty date: September 12, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ROW 21 EMER LIGHT COVER MISSING-NOT EMER LIGHT COVER IT IS A STANDBY LIGHT COVER AND IS SECURED.  R&R LIGHT ASSY IAW AMM 33-51
